# SDR 2001FA0000224

- Difficulty date: August 8, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N162TA
- Make and model: Urocop EC120B
- Aircraft serial: 1001
- Engine: Tmeca ARRIU2F
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: C761A1014101
- Condition: Misinstalled
- Location: Anticipatr Lever
- Part time: 1,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF THE NEW ANTICIPATOR COMPONENTS UNDER THE CARGO COMPARTMENT FLOOR ON THE LEFT SIDE .  WE COULD NOT ACHIEVE THE CRITERIA MENTIONED WITH ADJUSTMENTS AND TESTS.  UPON FURTHER INSPECTION, WE DISCOVERED THE ANTICIPATOR LEVER SECURED TO THE COLLECTIVE SHAFT FORWARD OF THE INSTALLED SB WAS INSTALLED FROM FACTORY  180 FROM A NORMAL POSITION.  WHICH WHT NEW MODIFICATION WE INSTALLED, CAUSING THE ADJUSTMENTS FOR THE ANTICIPATOR AT THE FUEL CONTROL TO BE INCORRECT.  ONCE THE ANTICIPATOR LEVER WAS REMOVED, AND INSTALLED CORRECTLY, WE WERE ABLE TO ACHIEVE CORRECT ADJUSTMENTS WITH THE ANTICIPATOR SIDE OF THE FUEL CONTROL UNIT.
